MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Codes Malposition of Device (2616); Migration (4003); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Foreign Body Embolism (4439)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Upon final valve release, the device dropped more than 1 cm anteriorly/laterally.The valve remained stable, but moderate paravalvular leak (pvl) and severe central tricuspid regurgitation (tr) were observed; imaging localized pvl to the anterior position.Patient blood pressure was low (60-70 mmhg) under full support.A valve-in-valve procedure was performed: the evoque valve was secured with a snare, and a 29 mm s3ur valve was implanted with +2 cc inflation.Post-intervention, pvl reduced to mild, tr resolved, valve stability confirmed, and blood pressure improved to 90-110 mmhg.No patient injury occurred; patient remained stable.History included carcinoid disease managed with octreotide; imaging was challenging, requiring ice.Valve expansion appeared appropriate prior to release; posterior capture was briefly lost during ventricular expansion but recaptured.Root cause likely related to carcinoid disease.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Additional information received stating that per internal imaging review, there is evidence of device embolization.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.Labelling review.The complaint for maposition - valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.Available information suggests that patient-related factors (carcinoid disease) and procedural issues (suboptimal depth, lack of leaflet capture) could have contributed to the reported event.This patient had significant septal leaflet plastering (>1/2 of leaflet), significant leaflet tethering (>10mm and large coaptation gap), and leaflet continuity.The complaint for central regurgitation was confirmed with objective evidence via imaging evaluation.Per the imaging evaluation, there is confirmation of a significant, moderate (pvl), and central tricuspid regurgitation with device instability.Improper valve sealing can result from the embolization of the evoque valve and thus result in central regurgitation.As such, available information suggests procedural factors (valve embolization due patient factors and procedural issues) had likely contributed to central regurgitation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no corrective or preventative actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23573144
Report Number2015691-2025-09318
Device Sequence Number9868696
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)260722(11)240722
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Supplement Date Received by Manufacturer11/19/2025
12/17/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/08/2025
12/18/2025
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale